Brodlie, KW (1975) A new direction set method for unconstrained minimization without evaluating derivatives. IMA Journal of Applied Mathematics, 15 (3). pp. 385-396. ISSN 0272-4960
Abstract
A new direction set method for unconstrained minimization without evaluating derivatives is presented. The algorithm can be regarded as an application to function minimization of Jacobi's method for determining the eigenvalues and eigenvectors of a real symmetric matrix. Numerical results are presented, illustrating the performance of the new algorithm on well-known test problems; a comparison with other methods is also given.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 21 Jun 2016 15:07 |
Last Modified: | 21 Jun 2016 15:07 |
Published Version: | http://dx.doi.org/10.1093/imamat/15.3.385 |
Status: | Published |
Publisher: | Oxford University Press |
Identification Number: | 10.1093/imamat/15.3.385 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:85265 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online